I am having an allergic reaction to this medicine and have hives/a rash all over my body. It has been 10 days since I stopped taking this medicine and I still have the hives and rash.
No answers have yet been posted. Add your answer to this question.
- Nitrofurantoin Information for Consumers
- Nitrofurantoin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Nitrofurantoin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... means. redness of the skin is on his face chest stomach back arms and neck.. everywhere i go they simply state to give benadryl i have not seen ...
1 answer • 25 Jan 2012
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
I have been taking two pills a day for a month and have been broken out on my face and neck. The pills are working wonderful for my feet but not sure ...
1 answer • 27 Aug 2012
I had an severe allergic reaction to this medication. Hives, rash, and itching all over. I went to the er and they gave me medication to make that go ...
2 answers • 7 Mar 2013
After about 5 days, so feels much better. We watched him closely to make sure he wasn't allergic and he is just fine. Problem is, my husband has ...
2 answers • 15 Jul 2013
... to silicone or the fake progesterone. I had hives that started on my trunk and moved to my limbs. It appeared that I had chicken pox and hives ...
0 answers • 17 Apr 2014